English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24639733      Online Users : 57
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/12143

Title: Authenticated Encryption Schemes with Message Linkages for Message Flows
Authors: Tseng, Yuh-Min;Jan, Jinn-Ke;Chien, Hung-Yu
Contributors: 數學系
Keywords: Cryptography;Authenticated encryption;Message flows;Message linkage
Date: 2003-01
Issue Date: 2012-07-03T03:43:46Z
Publisher: Elsevier
Abstract: Two efficient authenticated encryption schemes with message linkages are proposed. One is a basic scheme, that it has the better performance in comparison with the all previously proposed schemes in terms of the communication and the computation costs. However, it has a property as same as the previously proposed schemes, that the message blocks can be recovered only after the entire signature blocks have been received. Therefore, the basic scheme is applicable to encrypt all-or-nothing flow. Thus, we improve the basic scheme and also propose a generalized scheme, which allows the receiver to recover the partial message blocks before receiving the entire signature blocks. That is, the receiver may perform the receiving and the recovering processes simultaneously. Therefore, the generalized scheme is applicable to message flows. The generalized scheme requires smaller bandwidth and computational time as compared to the previously proposed authenticated encryption schemes with message linkages for message flows.
Relation: Computers & Electrical Engineering, 29(1): 101-109
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback